Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
Has anyone ever developed this skin condition as a side effect of clomid? I have and now I'm scarred with it on my hands and face.
Just wanted to ask around and have a chat about it. I'm waiting for IVF but worried this condition could get worse with the IVF. Was on clomid 6 times and got this on the 5th.
 

·
Registered
Joined
·
6,258 Posts
im sorry trixebelle i have never heard of this + have just done a search of FF + nothing came up, is the spelling correct ? if not i or yourself can try again

hope someone has some knowledge of this + can help

xxx
 

·
Registered
Joined
·
2,833 Posts
hi trix what is your skin like? are you taking clomid at the moment? i developed a really bad all over body (except my face) rash last year but was just after stopping clomid, never really got to bottom of what it was doc thought ? psoriasis but could not get in at dermatology for three months and rash had gone by then (very useful!!!  ^bigbad^ ) have you been prescibed any ointment/meds?

L xx
 

·
Registered
Joined
·
2,833 Posts
trix have seen dermatologist, who has diagnosed it? just had a quick look on net and some of the pictures are similar to what i had have a look at gutate psoriasis that is what was told my gp thought i had they do look similar and im not sure. have you been very stressed? how are you feeling generally?
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top